# SDR YENA2024110501427

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 2,352 hours, 408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#733, BOS-SFO. ' AFTER    LANDING   NOTIFIED  BY  FA : DIRTY  SOCK  SMELL   AT   10K ' LIGHT  AFT,  MODERATE   MID   CABIN,   HEAVY  FWD  GALLEY,  NOTHING  IN  CP FORM   MX-270   COMPLETED; C/W INFONOTICE 2017-T015K & PERFORMED LEVEL 3 DECONTAMINATION. ACCOMPLISHED TSI 564619 & PLACED BORO INSPECTION # PACK 2 ON MEL. REF MDDRS 564650 (RE-ACTIVATED PACK#2 IAW AMM 21-52-00. OPS CHK GOOD. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED) & 564648 (PERFORMED BSI ON #2 ENG PLC 1-2-3 PER AMM 72-31-00-290-802. VERIFIED HOLES AT 6 O'CLOCK POS FOR 30MINS NO EVIDENCE OF OIL. OIL. ALSO PERFORMED BSI ON HPC2  POSITION WEEP HOLE AT 6 O'CLOCK 30MINS NO OIL PRESENT PER AMM 72-31-00-290-801. THIS CLEARS MDDR MX-4 UPDATED.). REFERENCE LP 3952245 (NO OIL CONTAMINATION NOTED IN THE APU BLEED VALVE OR DUCTS. REINSTALLED APU BLEED VALVE PER AMM 49-51-51. OPS CHECK GOOD), 3952246 (NO OIL CONTAMINATION NOTED AT BOTH CONDENSER DUCTS AND CHECK VALVE DUCTS REINSTALLED RESPECTIVE SLEEVE PER AMM 21-52-32 AND AMM 21-52-43 OPS CK GOOD ), 3952247, 3952249 (NO OIL CONTAMINATION NOTED IN ENG# 2 PRV AND ADJOINTING DUCTS. RE-INSTALLED ENG# 2 PRV PER AMM 36-11-52 OPS CHECK GOOD), 3952250 (REPLACED OZONE FILTER PER AMM 21-51-41 LEAKS CHECK OK AT PACK 2), 3968851 (RE-ACTIVATED PACK#2 IAW AMM 21-52-00. OPS CHECK GOOD. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED) OK FOR CONT SVC.'
